(25yr old, female)I thought I was pretty comfortable with self diagnosing my frequent yeast infections. I get horrible infections and have for many years, especially when I start having sex after long dry spells. I pretty quickly came to realize that I was allergic to monistat or creams, these meds were making my symptoms ten times worse to the point of wanting to go to the emergency room.
More recently Ive had new side effects of extreme swelling of the labia, less itching internally, more on the outside, abdominal pain, even fatigue. Ive been unable to sit or walk the swelling has become so extreme and have to lay with my legs up and ice on my crotch. (its an attractive vision I know)
Last time I got these same symptoms over a weekend and had to beg a doctor on the phone to prescribe me diflucan,which has helped in the past until I could get to the doctor on Monday. Went to the doctor he said he didnt see any yeast in my urine, doesnt think its a yeast infection, thinks I have a vaginal infection. Im not sure but isnt that kinda vague, shouldnt there be a way to determine what kind of vaginal infection? He even gave me an antibiotic but didnt really know what for. Told me to ask a gyno (idiot), so I went to a gyno the next day, at this point I felt better, prob because of the diflucan, he was unable to do a pap because I was so inflamed but he did say from looking at the outsides that what I have was similar to a diaper rash and just kept telling me to not wear thongs, fine. Huh? Im confused and sick of having problems down there all the time. Any of these symptoms sound familiar to anyone? Do I just have really bad yeast infections or is it something else. Im no longer going to either doctor. Thanks!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?